Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Blistering rashes around the wound with intense itching. Using soframycin and keeping the wound covered. Cause?

Hi. I had a minor road accident 7 days ago. I had a tetanus shot and for the treatment of the wound, I am using Soframycin. I keep my wound covered all the time and dress it twice a day. Lately, I have observed blistering rashes around one of the wounds. It itches a lot. I try avoiding it. What can be the cause and treatment? I have never been allergic to soframycin before. It looks like adhesive allergy to me, I am not sure. Also how much time will it take for the wound to heal? I cannot see the wound getting dry.
Asked On : Mon, 16 Jul 2012
Answers:  1 Views:  383
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
You are allergic to soframycin and or adhesive which contains collophony . Wash your wound with diluted potassium per magnate and then apply fucicort cream twice a day...

Answered: Mon, 16 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor